# SDR DALA12013849017

- Difficulty date: November 18, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 51,078 hours, 36,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND CEILING EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  MX TROUBLESHOT AND R & R BATTERIES IN BATTERY PACK B5-28.  OPS CHECKS GOOD.
